Get your Health question answered in 3 easy steps

135 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes rashes on hand during pregnancy?

Answered by
Dr.
Dr. Rakhi Tayal

OBGYN

Practicing since :2001

Answered : 12925 Questions

default
Posted on Wed, 13 Aug 2014 in Pregnancy
Question: hello doctor.....my wife is 4 n half month pregnant. she is getting rashes on her skin..I am attaching a image of it. 15 days back also she got same kind of rash on her hand, her gynac gave her Cloderm which helped. Rashes come n stay for 8-10 days n they burn a lot.Almost 8 months back she got tested for torch and it got positive, is it due to that? is it related to pregnancy or any allergy? we r going to do antinatal blood tests which is required in pregnancy , will we get a cause of rashes in those tests?
doctor
Answered by Dr. Rakhi Tayal 49 minutes later
Brief Answer:
Likely to be dermatitis.

Detailed Answer:
Hello,
Thanks for trusting us with your health concern.
I have seen the image attached. It seems to be an allergic rash- dermatitis. This can happen due to coming in contact with an irritant or clothing. This is not related to the positive TORCH test. The blood tests for fetal well being will not detect the cause of this rash.
most of such rashes do subside by applying lactocalamine lotion twice a day. Avoid scratching the area to avoid any infection. She can rub ice in the area to reduce the redness and inflammation.
In case this does not help then 1% hydrocortisone ointment applied locally will help. It is likely to subside in 7-10 days.
Please feel free to discuss further. I will be glad to answer the follow up queries that you have.
Wishing you good health.
Regards.
Dr. Rakhi Tayal.
For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Rakhi-Tayal

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication ,  

Recent questions on Cloderm

doctor1 MD

Hello Doctor, Almost 2 months back my wife had veginal infection. She was suffering from lost of itching and swelling in veginal area and white discharge. Her gynac gave her some medicines and it gpne away. But now she is facing the same problem...

doctor1 MD

2 years ago in May I broke out with a rash that at first I thought even the Doctors thought I had Chickenpox . It never went away and stayed away. I maybe clear now but I was told I wasn't contagious that I was having an allergic reaction . I now...

doctor1 MD

For the past 4-5 weeks, there have been random red streaks on my body. It started on my mid-back as several really big streaks (5-6 inches long, ¾ inch thick; see images below). They would fade away in 3-4 days and reappear elsewhere, though...

doctor1 MD

Hi, I have very dark circles under my eye. Resultant from a chemical burn I gave myself by combining two products there a few weeks ago. Will Cloderm help with this? Will it help lighten the area. I was given a box of samples by my derm. Thank you!

doctor1 MD

dear sir.
i have vitiligo on my lower lip and my chest since 6 months back.
i am using cloderm for my chest and 90% healed.
at first when my vitiligo started my lip dried and riped.
now when i use cloderm it becomes smooth and dry but when i stoop cloderm it becomes riped and dry.
is that vitiligo or some other infection? and if there is any solution pls.

THANK YOU

doctor1 MD

25 years old. About a month ago. I woke up and discovered some pinkish/whiteish patches on my left cheek . I went to the derm a week later, where he gave me some Cloderm and asked me to come back in two weeks. He inspected the patches and ruled out Vitiligo due to the fact that pigment still exisited.. The Cloderm took no effect and two weeks late (today) he gave me a topical cream called ELIDEL to use twice a week. He also informed me I could have Vitiligo, but wouldnt know for sure without a biopsy . Another doctor, a family friend, thinks my skin was bleached from the Proactive Medication I used to fight acne. any thoughts? Advice?